The Annals of Mathematical Statistics

A Markov Chain Derivation of Discrete Distributions

F. G. Foster

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 23, Number 4 (1952), 624-627.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729342

Digital Object Identifier
doi:10.1214/aoms/1177729342

Mathematical Reviews number (MathSciNet)
MR52720

Zentralblatt MATH identifier
0047.37601

JSTOR
links.jstor.org

Citation

Foster, F. G. A Markov Chain Derivation of Discrete Distributions. Ann. Math. Statist. 23 (1952), no. 4, 624--627. doi:10.1214/aoms/1177729342. https://projecteuclid.org/euclid.aoms/1177729342


Export citation